# SDR SWAA2022061401322

- Difficulty date: April 30, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT LWR SURFACE HAS A SUSPECTED CRACK AT I/B HILOCK 2ND FROM FWD FASTENER SLAT STA 451.50. 8-9 / [01] PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK CONFIRMED EMANATING FROM I/B AFT FASTENER. CRACK LENGTH : 0.748';[17] INSTALLED ACCESS PANELS #625EB; 625CB; 625DAB; 625DBB; AND FLEX SKIN PANEL AT R/W. SLAT #8 AS PER B-737-700 SRM.51-40-02-0G-0;[18] ACCOMPLISHED PERMANENT REPAIR AT R/W. SLAT #8 AS PER B-737-700 SRM. 57-42-01-2R-8;[19] VERIFIED STEPS 17 AND 18.
